# SDR SWAA2015083143336

- Difficulty date: August 28, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 35,215 hours, 20,686 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 6970843
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT HATCH, ESCAPE STRAP HOOK AT END OF STRAP CORRODED.  R & R STRAP IAW AMM.
